# SDR 97FDEA00485

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208275
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON BS 480 FLOORBEAM UNDERSIDE OF TOP CHORD LBL 45 TO 65, WL 208.  *S/D*  REMOVED CORROSION BETWEEN BL 0 AND RBL 20 ON TOP OF BS 480 FLOORBEAM.  REMOVED CORROSION IN A 6 X 2 AREA.  REMOVED .045 OF MATERIAL FROM ORIGINAL THICKNESS OF .225.  FOUND TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  REMOVED EXISTING FLOORBEAM FROM RBL 10 TO LBL 65 AND REPLACED WITH NEW FABRICATED BEAM IAW FED-EX SRM 53-10-8.
